# SDR SWAA2023111007533

- Difficulty date: October 4, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 57,648 hours, 34,679 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOOR PANEL 242VF FOUND DELAMINATED<[01] FABRICATED MAIN CABIN AFT WET AREA FLOOR PANEL #242VF BY OUTSIDE VENDOR (AERO MARINE) WITH P.O. 2041169. PER BOEING DRAWING # 147A5810. FLOOR PANEL 242VF WILL BE INSTALL ON FAULT #TTG8Q00MXKX8;[02] VERIFIED STEP:1
